MAUDE Adverse Event Report: STRYKER-COMMUNICATIONS PKG, VISUM LED 2 SURGICAL LIGHT, CAMERA READY; LIGHT, SURGICAL, CEILING MOUNTED

STRYKER-COMMUNICATIONS PKG, VISUM LED 2 SURGICAL LIGHT, CAMERA READY; LIGHT, SURGICAL, CEILING MOUNTED
Model Number 0682001253
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that in or 7 the visum ll light head had allegedly come off the spring arm.The field service technician (fst) investigated and found that the light had separated from the cardanic arm and not the spring arm as was originally reported.Further investigation revealed that the circlip that is used to secure the cardanic arm to the light head was missing.A quote for a replacement light head was provided to the customer and purchase is pending.Potential reasons for the missing circlip include improper maintenance by the hospital, as the site does perform some maintenance themselves, or improper assembly during the manufacturing process.There was no patient involvement or adverse consequence reported.The investigation is still ongoing, if any further information is found, a supplemental will be filed.
 
Event or Problem Description
It was reported that the or 7 light came off of the spring arm.There were no reported injuries or adverse consequences.

Brand Name
PKG, VISUM LED 2 SURGICAL LIGHT, CAMERA READY
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
STRYKER-COMMUNICATIONS
571 silveron blvd
flower mound TX 75028
Manufacturer (Section G)
STRYKER-COMMUNICATIONS
571 silveron blvd
flower mound TX 75028
Manufacturer Contact
kimberly lynch
571 silveron blvd
flower mound, TX 75028
9724107100
MDR Report Key16523220
Report Number0002031963-2023-00001
Device Sequence Number2393561
Product Code FSY
UDI-Device Identifier07613327054347
UDI-Public07613327054347
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0682001253
Device Catalogue Number0682001253
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2023
Initial Report FDA Received Date03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown